Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A counterexample to Euler's sum of powers conjecture

Authors: L. J. Lander and T. R. Parkin
Journal: Math. Comp. 21 (1967), 101-103
MSC: Primary 10.13; Secondary 68.00
MathSciNet review: 0220669
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Martin, Bull. Philos. Soc. Wash., v. 10, 1887, p. 107, in Smithsonian Coll., 33, 1888.
  • [2] S. Sastry, J. London Math. Soc., v. 9, 1934, p. 242.
  • [3] L. E. Dickson, History of the Theory of Numbers, Carnegie Institute of Washington, Vol. 2, 1923, p. 682.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.13, 68.00

Retrieve articles in all journals with MSC: 10.13, 68.00

Additional Information

PII: S 0025-5718(1967)0220669-3
Article copyright: © Copyright 1967 American Mathematical Society